# SDR O2GA 4/13/09 /2

- Difficulty date: April 13, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: !DG
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9156
- Aircraft time: 1,866 hours, 571 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 085TT4
- Part serial: 220724
- Condition: Worn
- Location: Pitot/Static Sys
- Part time: 1,866 hours, 571 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HEIGHT MONITORING AT STRUMBLE ESTIMATED ALTIMETRY SYSTEM ERROR OF +375FT.
